Doctor insights on:
Does Antibiotics Cause Urticaria
I am on antibiotics and suddenly have bad hives. Can i take Benadryl (diphenhydramine) while on antibiotics? I do not know what caused the hives.
Yes: It won't hurt or interact with antibiotics. ...Read more
I have hives caused by antibiotics. Benadryll not tolerated during the day. I was told by walk in to take tagament and claritin (loratadine). Why the tagament?
Any allergy can.: Urticaria (hives) is due to true allergy only 10% of the time. Any type of allergy can cause the skin rash. Foods & drugs are the most common. Other causes can be physical (direct pressure on the skin; cold; change in skin temperature) or underlying diseases like thyroid or auto-immune disorders, infections, cancer, etc. Urticaria that lasts up tp 4 weeks is considered acute. Longer is chronic. ...Read moreSee 1 more doctor answer
Yes, sometimes: Any food has the potential to trigger an allergic reaction including various meats. A food allergic reaction would occur after ingestion of the food. There are many causes of hives (urticaria) so if goat meat was eliminated from the diet and hives continue, then another reason for the hives should be considered. ...Read more
Food allergy: Urticaria is a common presentation of food allergy. The common food allergens r peanut, tree nuts, milk, egg white, wheat, seafood, etc. But any food can cause allergy. Urticaria can also happen w drug allergy, sometimes pollen/animal allergy, but not as often. Sometime urticaria can happen w no obvious reason. See an allergist if it bothers u often, or u suspect it is due to an allergy. ...Read moreSee 1 more doctor answer
Skin and blood tests: To evaluate urticaria (hives) that come more than one time, a doctor can first examine and talk with the patient. Then blood tests can be done, to check for abnormalities in the blood, as well as for antibodies to foods or other possible allergens causing the urticaria. At an allergist's office, skin tests can be done to look for reactions to possible allergens causing the hives. ...Read moreSee 1 more doctor answer
I've had chronic urticaria for almost three years now. Two dermatologists have failed to find the cause/cure me. What else can I do?!
- Talk to a doctor live online for free
- Does asthma cause urticaria?
- Does nsaid use cause urticaria?
- Urticaria antibiotics
- Ask a doctor a question free online
- Does antibiotics cause headaches?
- Does antibiotics cause candida vulvovaginitis?
- Does antibiotic allergies cause food allergies?
- Does antibiotic allergies cause hives?
- Talk to a dermatologist online